Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Complex threefolds with non-trivial holomorphic 2-forms

Title data

Campana, Frédéric ; Peternell, Thomas:
Complex threefolds with non-trivial holomorphic 2-forms.
In: Journal of Algebraic Geometry. Vol. 9 (2000) Issue 2 . - pp. 223-264.
ISSN 1534-7486

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: MR1735771
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Nov 2020 09:52
Last Modified: 12 Nov 2020 09:52
URI: https://eref.uni-bayreuth.de/id/eprint/59622